It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-12-2006, 06:45 PM   #1
Inactive
(female)
 
Join Date: Apr 2006
Location: Connecticut
Posts: 65
bjeanne HB User
Red face Please Help! Weight Gain (major) With Neurontin And Now With Lyrica. Desperate!

Hello, New to there boards and I'm pretty desperate. I have a whole slew of problems, one of which is severe, myofascial neuropahty. I started Neurontin about 6 months ago and through that magical land of denial. . .didn't face the "music" of my weight until recently. I was told Lryica would be "better'; I have not found that to be so. I tried to go off Lyrica and stay off all nerve pain meds and I almost, truly lost my mind from the pain. I guess (I'll never know how!) I had, somewhat, somehow, "forgotten" how bad the pain can truly be. . NEVER again! It hardly seems fair. . be a 5'5', 129lb woman in bonecrushing pain or a MUCH heavier woman with not so much pain (still not GONE, mind you. . .). Pretty crappy options, wouldn't you say? Enough crying. . .any help? Has anyone been able to taper off the weight gain on Lyrica, been able to turn the tables and perhaps at least head back to a normal weight? Or is this it??? PLEASE, PLEASE help, ASAP, the thoughts that are going through my mind are very far from pleasant. . I feel extremely backed in to a corner.

Thank you any and all who can take a second to help.
Barb

 
Old 05-12-2006, 08:01 PM   #2
Senior Member
(female)
 
Join Date: Jan 2006
Posts: 206
Melissa765 HB User
Re: Please Help! Weight Gain (major) With Neurontin And Now With Lyrica. Desperate!

Hi, I'm sorry you're going through this! It sounds like we're kind of in the same boat. Now, imagine this: I'm under 16, 5'1"-5'2", and normally 105 pounds. In THREE WEEKS from being on Neurontin I gained almost 15 pounds! That's a lot for someone as small as I am! I also go NO pain relief. I'm now trying Topamax, another anti-seizure, which commonly makes people LOSE weight, and it's very effective for headaches especially. I, however, have brachial plexus and cervical plexus neuralgia, so I don't know how it will help me, but I'm staying optomistic, and I'm going to look forward to this weight finally coming off.

Perhaps you could ask your doctor about Topamax??? Good luck and I hope you feel better soon! I don't know if you're religious or not, but I'll pray for you. Take care!

Last edited by moderator2; 05-13-2006 at 12:48 PM. Reason: needless quote clogging the thread - please use the reply button instead

 
Sponsors Lightbulb
   
Old 05-13-2006, 12:32 PM   #3
Inactive
(female)
 
Join Date: Apr 2006
Location: Connecticut
Posts: 65
bjeanne HB User
Re: Please Help! Weight Gain (major) With Neurontin And Now With Lyrica. Desperate!

Thank you Melissa! It's horrible, isn't it? I've tried Topamax before for migraines and, unfortunately, I had a lot of short term memory problems. . hopefully that won't happen to you. I'm sorry for your suffering, also. I hope you lose the weight. . it's so devastating to me and I feel so trapped now because I definitely feel worse off of the medication. Not 100% great on it, either, but definitely better. I do not know what to do about the weight, I really don't.

I appreciate you taking the time to reply, I hope others do, as well, so I can get more experiences.

Thanks for the prayers, yes, I'm very spiritual. . ; it's tough during these times to remain hopeful . .but, what is the alternative, right?

Take good care and you will be in my prayer, also.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Could I be dying at 19? What is wrong with me? Help please johnfrom1988 Men's Health 7 09-30-2007 08:09 PM
help me to detox please shelley7491 Addiction & Recovery 21 05-23-2007 08:14 PM
Please, I need help x-Bliss-x Bipolar Disorder 7 02-10-2007 06:01 PM
PLEASE Somebody, take sometime to read this and help me LVNMYLIFE Addiction & Recovery 41 02-04-2006 01:24 PM
overdosed on adderall please help my gf who has no idea yet that i might die afistalker240 ADD / ADHD 12 10-10-2005 02:44 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



tortoisegirl (158), gmak (155), Shoreline (149), BB07 (91), backhurtz (84), katlin09 (69), Ilovemycutedog (53), galalena (50), jonnstar (35), Isotope (34)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 04:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!